| Model Number |
3189 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Undesired Nerve Stimulation (1980); Inadequate Pain Relief (2388)
| Date of Event |
11/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced painful/shocking stimuli and the strength of the therapy was decreasing on its own.Impedance check revealed that on of the leads has high impedances.Reprogramming was able to able to obtain therapy in the painful areas.Surgical intervention may take place a later date to address the issue.Investigation was unable to determine which of the leads attributed to the issue.
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: scs lead, model:3189, udi :(b)(4), serial: (b)(6), batch:4735803.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Corrected data: b5 in the initial report should have been "impedance check revealed that one of the leads has high impedances.Reprogramming was able to obtain therapy in the painful areas.".
Event or Problem Description
Additional information received indicates that surgical intervention took place on (b)(6) 2025 for an elective ipg replacement.Nothing was done to the lead.Reportedly, manufacturer was able to reprogram around the contacts with high impedance to address the issue.The system is functioning properly with no issue.Complete coverage was achieved.